Vol. 8(2) July 2020, No. 1, pp. 1-9.

INCLUSION PROPERTIES FOR CERTAIN k−UNIFORMLY SUBCLASSES OF p−VALENT FUNCTIONS ASSOCIATED WITH THE LIU-OWA OPERATOR
Vol. 8(2) July 2020, No. 1, pp. 1-9
TAMER M. SEOUDY

 

Abstract

In this paper, we introduce several k−uniformly subclasses of p−valent functions defined by the Liu-Owa integral operator and investigate various inclusion relationships for these subclasses. Some interesting applications involving certain classes of integral operators are also considered


Full Text (PDF 100 K)